# SDR CALA2020050900925

- Difficulty date: May 4, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 102,426 hours, 10,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - DR L1 EMERGENCY LIGHTING BATTERY (M33093) CAPACIT Y FUNCTION CHECK FAILED REF NR LP 9130041 DR L1 EMER LT BATTERY PACK (M33093) REPLACED AND INSTALLATION TE ST NORMAL AS PER AMM 33-51-01 AND ATTACHED FORM 44.0008 ITEM 1 T O 2 ACCOMPLISHED
